# SDR DALA2022010700133

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 54,622 hours, 28,297 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR ON WE SMELLED DIRTY SOCK SMELL.  PERFORMED DECONTAMINATION OF ECS PER AMDS 2100-2005. COMPLETED 4900-2001. COMPLETED 0550-2001 TO VERIFY NO ODOR IN CABIN.
